MathSciNet Relay Station
MathSciNet bibliographic data
MR81883 (18,461f) 06.0X
Edmondson, Don E. A nonmodular compact connected topological lattice. Proc. Amer. Math. Soc. 7 (1956), 1157–1158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement